MathSciNet Relay Station
MathSciNet bibliographic data
MR1645451 32H50 (58F23)
Heinemann, Stefan-M. Julia sets of skew products in ${\bf C}^2$. Kyushu J. Math. 52 (1998), no. 2, 299–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement